Mathematische Annalen

, Volume 332, Issue 1, pp 1–15 | Cite as

On the logarithmic plurigenera of complements of plane curves

  • Hideo KojimaEmail author


Let B be a (not necessarily irreducible) plane curve in ℙ2. In the present article, we prove that Open image in new window if and only if Open image in new window Moreover, we determine the curve B when Open image in new window and Open image in new window


Plane Curf 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Abhyankar, S.S., Moh, T.T.: Embeddings of lines in the plane. J. Reine Angew. Math. 276, 148–166 (1975)Google Scholar
  2. 2.
    Fujita, T.: On the topology of non-complete algebraic surfaces. J. Fac. Sci. Univ. Tokyo 29, 503–566 (1982)Google Scholar
  3. 3.
    Gurjar, R.V., Miyanishi, M.: Affine surfaces with Open image in new window Algebraic Geometry and Commutative Algebra in honor of M. Nagata, Kinokuniya, Tokyo, 99–124 (1987)Google Scholar
  4. 4.
    Gurjar, R.V., Miyanishi, M.: Affine lines on logarithmic Open image in new window-homology planes. Math. Ann. 294, 463–482 (1992)Google Scholar
  5. 5.
    Gurjar, R.V., Miyanishi, M.: On contractible curves in the complex affine plane. Tôhoku Math. J. 48, 459–469 (1996)Google Scholar
  6. 6.
    Gurjar, R.V., Miyanishi, M.: On the Jacobian conjecture for Open image in new window-homology planes. J. Reine Angew. Math. 516, 115–132 (1999)Google Scholar
  7. 7.
    Gurjar, R.V., Parameswaran, A.J.: Open surfaces with non-positive Euler characteristic. Compositio Math. 99, 213–229 (1995)Google Scholar
  8. 8.
    Iitaka, S.: The virtual singularity theorem and the logarithmic bigenus theorem. Tôhoku Math. J. 32, 337–351 (1980)Google Scholar
  9. 9.
    Iitaka, S.: Algebraic Geometry. Graduate Texts in Math., Springer, Berlin Heidelberg, 76, 1981Google Scholar
  10. 10.
    Kawamata, Y.: On the cohomology of Open image in new window-divisors. Proc. Japan Acad. 56, 34–35 (1980)Google Scholar
  11. 11.
    Kawamata, Y.: A generalization of Kodaira–Ramanujam’s vanishing theorem. Math. Ann. 261, 43–46 (1982)Google Scholar
  12. 12.
    Kizuka, T.: Rational functions of ℂ*-type on the two-dimensional complex projective space. Tôhoku Math. J. 38, 123–178 (1986)Google Scholar
  13. 13.
    Kuramoto, Y.: On the logarithmic plurigenera of algebraic surfaces. Compositio Math. 43, 343–364 (1981)Google Scholar
  14. 14.
    Kojima, H.: Complements of plane curves with logarithmic Kodaira dimension zero. J. Math. Soc. Japan 52, 793–806 (2000)Google Scholar
  15. 15.
    Matsuoka, T., Sakai, F.: The degree of rational cuspidal curves. Math. Ann. 285, 233–247 (1989)Google Scholar
  16. 16.
    Miyanishi, M.: Non-complete algebraic surfaces. Lecture Notes in Mathematics 857, Springer, Berlin Heidelberg, 1981Google Scholar
  17. 17.
    Miyanishi, M.: Open algebraic surfaces. CRM Monograph Series 12, Amer. Math. Soc., 2000Google Scholar
  18. 18.
    Miyanishi, M., Sugie, T.: Homology planes with quotient singularities. J. Math. Kyoto Univ. 31, 755–788 (1991)Google Scholar
  19. 19.
    Miyanishi, M., Tsunoda, S.: Absence of affine lines on the homology planes of general type. J. Math. Kyoto Univ. 32, 443–450 (1992)Google Scholar
  20. 20.
    Orevkov, S.Y.: On rational cuspidal curves I. Sharp estimate for degree via multiplicities. Math. Ann. 324, 657–673 (2002)Google Scholar
  21. 21.
    Suzuki, M.: Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l’espace C2. J. Math. Soc. Japan 26, 241–257 (1974)Google Scholar
  22. 22.
    Tsunoda, S.: Structure of open algebraic surfaces. I. J. Math. Kyoto Univ. 23, 95–125 (1983)Google Scholar
  23. 23.
    Viehweg, E.: Vanishing theorems. J. Reine Angew. Math. 335, 1–8 (1982)Google Scholar
  24. 24.
    Yoshihara, H.: On plane rational curves. Proc. Japan Acad. 55, 152–155 (1979)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of EngineeringNiigata UniversityNiigataJapan

Personalised recommendations